# SDR 0602696624

- Difficulty date: December 1, 2006
- Submitted: December 13, 2006
- Operation: Air carrier
- Aircraft: N624US
- Make and model: Boeing 747251B
- Aircraft serial: 21706
- Aircraft time: 100,239 hours, 17,712 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Beam
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING "L" CHECK FOUND CORROSION ON THE LEFT WING TRAILING EDGE BEAM LOWER CHORD AT WBL 320.  ACCOMPLISHED TEMPORARY REPAIR PER SECTION I OF EA 66-207130.  PERMANENT REPAIR TO BE ACCOMPLISHED BY REPLACING LOWER CHORD PER SECTION II OF EA 66-207130 DURING NEXT "H" CHECK.
